MathSciNet Relay Station
MathSciNet bibliographic data
MR1945779 (2003k:35088) 35K20 (35D10)
Weidemaier, Peter Maximal regularity for parabolic equations with inhomogeneous boundary conditions in Sobolev spaces with mixed $L\sb p$-norm. Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 47–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement